# SDR ASOA201710115140

- Difficulty date: October 11, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 34,455 hours, 26,263 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: CC670342563
- Condition: Corroded
- Location: Bs 280 Floorbeam
- Part time: 34,455 hours, 26,263 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE IS CORRODED AT BS 280.  REMOVED AND REPLACED THE FLOORBEAM ANGLE IAW SRM 53-00-00-101-101-A01,  51-40-11-001-001-A01,  51-42-06-001-001-A01,  51-42-13-001-001-A01, AND 51-42-21-001-001-A01
